Patient Comments: Fatigue - Causes

Question:

If known, what was the cause of your fatigue? Please share your experience. Submit Your Comment

Comment from: Elli, 19-24 Female (Patient) Published: February 24

Glandular Fever was the cause of my fatigue – I went to the doctor with loss of appetite, extreme fatigue and headaches.

Comment from: Carol T., 55-64 Female (Patient) Published: May 19

I was diagnosed with MS after being diagnosed with pernicious anemia. The way I describe my fatigue is that I am too tired to breathe. The pernicious anemia is in check but I still have the multiple sclerosis.

Comment from: Heather, 45-54 Female (Patient) Published: December 05

I went to my doctor for unexplained weight gain and she did blood and urine tests. It turns out that my level of creatinine (from my kidneys should be .9 at highest) was 2.9 and I had low blood sugar. I am still going through tests but my blood pressure was very high as well as my triglycerides. I was put on two blood pressure medicines. I'm sleeping 16-20 hours a day.

Comment from: Vezna Vezna, 45-54 (Patient) Published: January 16

Menopause/peri menopause in women can cause fatigue, weight gain and aching muscles; at 45 to 55 years usually.

Comment from: Jim, 75 or over Male (Patient) Published: February 22

I work hard all day and my wife is a stay at home housekeeper. I need several hours of sleep each night to rebuild after my hard farm work all day, but she insists on making love several times a night, even when I am so worn out with fatigue that I cannot perform without her stimulating me.

Comment from: tobs, 19-24 Male (Patient) Published: February 17

I have fatigue because I had GERD last week.

Comment from: stef, 35-44 Female (Patient) Published: August 05

After years of feeling tired, I was diagnosed with a congenital metabolic disorder called glycogen storage disease. My body can't process energy from carbs properly, and this is the reason why I am feeling tired all the time. For years, doctors told me it was just stress!

Comment from: maadm, 75 or over Male (Patient) Published: May 01

I had anemia from low hemoglobin, caused by slow blood loss in my intestinal tract. I was told that this is the result of using Plavix following vascular surgery.

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Subscribe to MedicineNet's General Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.